Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Unconsciousness, tiredness, high BP, loss of appetite. Is it epilepsy?

I got 6 or 7 atacks of uncounsiousness on early mornign near about 6 to 8 am only, while i wake up my hands and legs nurve are stichhing and i feel tiered. One doctor told me its a diprration attack at that time my Blood pressure was bit high, Other doctor told me after Getting normal report of MRI and EEG that i have a normal problem of epylepsy and suggested to have valparin chorono 300 daily two times, While i have it twice in a day i faced a problem of Loss of appetite so have daily one tablet in a day but after six month now i have a problem of lake of understanding,confusuion,problem to remember routien work, problem to speak and explaing and understanding. So my problem is that really i have a epylapsy or not ? if yes then valparin chorona 300 is not suits on me or what ? now what should i do to solve this problems (Side effects) plz tell me should i have it anymore or not? i have no attacks of uncouncisosness or epylepsy since 8 months. Please help me and advice me what i have to do ?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Hello sandeep
Welcome to Health Care Magic

The sudden onset attacks of unconsciousness especially in morning are alarming. They may occur due to following possible reasons-
One thing is hypertension, kindly get your Blood Pressure checked as due to postural hypotension in a hypertensive person sudden fall may occur. But it doesn't occur repetitively.

Other possibility is Seizure Disorder. In epilepsy or seizure multiple loss of unconsciousness may be observed even without typical movements of extremities. In most of cases cause can not be established and MR scans and EEG come normal. Start of Anti Epileptic Drug is advised like Valporate sodium, carbamazepine, phenatoin etc. These are to be taken for long time (usually at least 3 years as per guidelines).

You were on valporate chrono 300 twice a day and you are now taking 300 per day. Valporate in a lot of people during initial phases of therapy may cause nausea, vomiting, dizziness as side effects. Due to this appetite ultimately decreases. But decreasing dose against the advise of doctor is not advised.

The problems of lack of understanding, confusion, memory loss etc don't occur with valporate at 300 per day. It is therwise safe drug.

So as per my opinion kindly visit a good Psychiatrist and take advise on epilepsy and the clinical symptoms you are having, don't stop medication abruptly against advise.

Take Care

Dr. Seikhoo Bishnoi
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor